# SDR FXGA2019062681938

- Difficulty date: May 8, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACEMENT OF CORRODED FITTING AT W/STA 60R STRINGER 21.  TO REPLACE CORRODED FITTING INBOARD AND OUTBOARD OF W/STA 60R.  REMOVE INBOARD AND OUTBOARD RIGHT HAND STATION 60 FITTINGS AND REPLACE WITH NEW ONES.
